# SDR DALA2025052103923

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 94,310 hours, 43,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 3247 - MISC/DE - DUE TO BLEED AND PACK ISSUES LEADING TO EXCESSIVE CABIN ALTITUDE AND LOW CABIN DIFFERENTIAL PRESSURE MESSAGES. PAX MASKS DEPLOYED. PACK 2 WAS ALREADY ON MEL. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS. (LP: 7530094)
